# SDR AALA202107195800

- Difficulty date: July 14, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N970NN
- Make and model: Boeing 737823
- Aircraft serial: 31218
- Aircraft time: 18,062 hours, 7,400 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHEN THE AIRCRAFT PRESSURIZED AT TAKEOFF,THE INSIDE FORWARD ENTRY L1 DOOR HANDLE ROTATED ABOUT TWO INCHES UPWARD. **SUPPLEMENTAL REPORT FOR AALA202107165800: ACCOMPLISHED SOFT LATCH ADJUSTMENT TASK CARD 08C83152006 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK   ** (CLOSED)
